Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2013, 4:12 PM EDT for Telfair County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2013, 4:12 PM EDT (20:12 UTC)
- Expired
- Jul 3, 2013, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 682 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
590
WWUS82 KFFC 032012
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED JUL 3 2013
GAZ109-110-032045-
412 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TELFAIR AND
DODGE COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHINA HILL...MOVING NORTH AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR AND DODGE COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CHINA HILL...TEMPERANCE...
RHINE...MILAN AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
3189 8320 3193 8322 3195 8325 3212 8323
3208 8297 3179 8305
TIME...MOT...LOC 2013Z 190DEG 18KT 3184 8315
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:00 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 3, 3:00 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT WED JUL 3 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... HEAVY RAIN PATTERN SETTING UP ACROSS THE CWFA THIS AFTERNOON. REGIONAL RADAR LOOP SHOWS MOST OF THE STEADIER ACTIVITY HAS DEVELOPED ALONG AND WEST OF THE INTERSTATE 85 CORRIDOR. HOWEVER...HIGH RESOLUTION MODELS DO SHOW THE ACTIVITY ACROSS EASTERN GA SPREADING WESTWARD AND ENHANCING RAINFALL RATES FOR CENTRAL AND WESTERN PORTIONS OF THE CWFA FOR THE REMAINDER OF THE AFTERNOON INTO THE EVENING. WATER VAPOR LOOP SHOWS DEEP TROPICAL MOISTURE BEING FUNNELED NORTHWARD FROM THE CARIBBEAN AND FROM THE EAST PACIFIC. 12Z SOUNDING HAD PWATS JUST UNDER TWO INCHES...BUT DO EXPECT THEM TO RISE TO ABOVE 2 INCHES THIS EVENING/OVERNIGHT. THE RAINFALL AXIS ISNT EXPECTED TO MOVE MUCH THROUGH TOMORROW...AND SEVERAL WAVES ARE WILL MOVE NORTH ALONG THE AXIS...ENHANCING THUNDERSTORM ACTIVITY. WITH THE HIGH MOISTURE CONTENT AND TRAINING STORMS...FLASH FLOODING WILL BE LIKELY. IN ADDITION...WITH PROLONGED HEAVY RAINS...RISES ON THE RIVERS WILL BE LIKELY. COVERAGE WILL BE LESS IN THE EASTERN PORTIONS OF THE CWFA...BUT RECENT HEAVY RAINS HAS LED TO NEARLY SATURATED SOILS. NO CHANGES IN THE FLOOD WATCH ARE ANTICIPATED. ON AVERAGE...TWO TO FOUR INCHES OF RAINFALL IS EXPECTED ACROSS THE AREA. SOME LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE AND COULD APPROACH 5 INCHES. NLISTEMAA && .LONG TERM... PREVOIUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... VERY LARGE AND STRONG UPPER LEVEL TROUGH IN PLACE JUST WEST OF THE MISSISSIPPI RIVER VALLEY WILL CONTINUE TO CONTROL THE WEATHER PATTERN THROUGH MOST OF THE EXTENDED. THIS RETROGRADING UPPER TROUGH IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS STATES BY THU NIGHT AS A STRENGTHENING UPPER HIGH MOVES ONSHORE THE MID ATLANTIC COAST. THIS PATTERN WILL KEEP GA IN VERY MOIST SOUTHERLY FLOW THROUGH THE WEEKEND. THE FORECAST MODELS ARE SHOWING A PLUME OF RICH MONSOONAL LIKE MOISTURE MOVING ONSHORE THE GA/SC/NC COAST IN THE SHORT TERM THEN SPREADING WEST ACROSS THE REST OF THE REGION THROUGH THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL PUT GA RIGHT UNDER THIS PLUME THU THROUGH SAT. THE MODELS ARE SHOWING PW VALUES INCREASING TO NEAR 2 INCHES BY 00Z THU AND STAYING THERE THROUGH 00Z TUE OF NEXT WEEK. THE WPC 3 TO 5 DAY QPF TOTALS ARE STILL SHOWING 2 TO 4 INCH TOTALS ACROSS THE STATE WITH ISOLATED HIGHER AMOUNTS. BOTH THE GFS AND ECMWF SHOW THE AXIS OF THIS PLUME SHIFTING WEST OF THE STATE BY SUNDAY MORNING...BUT GA STILL STAYS IN MOIST FLOW. BOTH THE GFS AND ECMWF HAVE BEEN ADVERTISING THIS WEATHER PATTERN FOR ABOUT 5 DAY NOW SO CONFIDENCE IN THIS OCCURRING IS VERY HIGH. 01 HYDROLOGY... ...POTENTIALLY DANGEROUS SITUATION DEVELOPING... SINCE 8 AM EDT THIS MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2 INCHES HAVE FALLEN ACROSS NORTHERN AND WESTERN GEORGIA. EXTREMELY HIGH RAINFALL AMOUNTS OF 3.5-6.5 INCHES HAVE FALLEN IN PORTIONS OF EXTREME WESTERN GEORGIA AND PORTIONS OF THE WESTERN AND NORTHERN METRO ATLANTA AREAS. LATEST MODEL CONSENSUS SUGGESTS THAT AN ADDITIONAL 3-4 INCHES OF RAINFALL IS POSSIBLE IN NORTHERN AND WESTERN GEORGIA...AND 1-3 INCHES IS POSSIBLE ACROSS EASTERN AND PORTIONS OF CENTRAL GEORGIA. IN LOCATIONS WHERE STORMS TRAIN OVER THE SAME AREA...LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. THESE RAINFALL AMOUNTS WILL CONTINUE TO CAUSE RIVERS AND CREEKS TO RISE...AND WIDESPREAD MINOR FLOODING CAN BE EXPECTED. THE BIG CONCERN WILL BE CONTINUED FLOODING OVERNIGHT AND INTO EARLY THURSDAY AND THE 4TH OF JULY ACTIVITIES OCCURRING IN THE AREA. IT IS EXTREMELY IMPORTANT THAT ANYONE DRIVING...ESPECIALLY IN THE DARK...REFER TO THE NWS ATLANTA WEBSITE /WWW.WEATHER.GOV/ATLANTA/ OR LOCAL TV MEDIA OUTLETS BEFORE HITTING THE ROADS. DO NOT DRIVE THROUGH FLOODED ROADWAYS OR AROUND BARRICADES! AGAIN...THIS EVENT HAS THE POTENTIAL TO DEVELOP INTO A DANGEROUS SITUATION. PLEASE STAY ALERT TO CHANGING CONDITIONS...AND IF VISITING OR TRAVELING AROUND NORTH AND CENTRAL GEORGIA...PLEASE BE FAMILIAR WITH THE COUNTY YOU ARE IN...AND BE AWARE OF ANY CREEKS...RIVERS...OR STREAMS YOU MAY BE LOCATED NEAR. AVIATION... 18Z UPDATE... BAND OF HEAVY PRECIPITATION STARTING TO SET UP ROUGHLY ALONG AND WEST OF THE INTERSTATE 85 CORRIDOR. WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE LIKELY THROUGH EARLY FRIDAY. HAVE TAKEN DOWN PREVAILING VSBYS TO MVFR...BUT LIKELY IFR/LIFR CIGS/VSBYS POSSIBLE WITHIN HEAVIER TSRA. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 81 70 84 / 100 100 70 70 ATLANTA 69 77 69 81 / 100 100 90 70 BLAIRSVILLE 65 73 65 78 / 100 100 100 70 CARTERSVILLE 70 77 69 81 / 100 100 100 90 COLUMBUS 71 79 70 84 / 100 100 80 70 GAINESVILLE 68 76 68 81 / 100 100 90 70 MACON 72 83 70 87 / 100 100 60 60 ROME 70 77 69 80 / 100 100 100 80 PEACHTREE CITY 70 78 69 82 / 100 100 90 70 VIDALIA 73 87 72 89 / 80 70 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && SHORT TERM...NLISTEMAA LONG TERM....DEESE AVIATION...NLISTEMAA HYDROLOGY...31
Hazardous weather outlook, Jul 3, 6:24 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 AM EDT WED JUL 3 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 624 AM EDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... LARGE UPPER LEVEL TROUGH CENTERED JUST WEST OF THE MISSISSIPPI RIVER VALLEY IS PUMPING MOISTURE LADEN AIR FROM THE GULF AND ATLANTIC ACROSS NORTH AND CENTRAL GEORGIA. THIS MOIST FLOW PATTERN IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S AND INSTABILITIES INCREASING THROUGH THE AFTERNOON HOURS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. THESE STORMS MAY TRAIN OVER AREAS THAT HAVE ALREADY RECEIVED 2 OR MORE INCHES OF PRECIPITATION ALL READY. IF THIS OCCURS...RIVER AND FLASH FLOODING WILL BE AN ISSUE TODAY. WEATHER HAZARDS EXPECTED... THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH OR GREATER...HEAVY RAINFALL...FLASH FLOODING...AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ...PROLONGED HEAVY RAINFALL EVENT LIKELY WEDNESDAY THROUGH SATURDAY... A PLUME OF RICH MOISTURE AND UNSEASONABLY STRONG UPPER LEVEL FLOW WEDNESDAY THROUGH SUNDAY WILL ALLOW FOR STRONG TO SEVERE STORMS TO DEVELOP ACROSS THE STATE. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTH AND CENTRAL GEORGIA FOR GENERALLY WEDNESDAY THROUGH FRIDAY MORNING. PERSONS PLANNING OUTDOOR ACTIVITIES DURING THIS TIME...INCLUDING FOURTH OF JULY EVENTS...SHOULD MONITOR THE LATEST FORECASTS. WEATHER HAZARDS EXPECTED... VERY HEAVY RAINFALL...FLASH FLOODING...PROLONGED RIVER FLOODING...FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 60 MPH OR GREATER AND HAIL WILL BE POSSIBLE WITH STORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 3, 2:57 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLOOD 8 E CANTON 34.24N 84.35W
07/03/2013 CHEROKEE GA EMERGENCY MNGR
THE ROAD IS FLOODED AT CAMPGROUND AND DREW ROAD.
0238 PM NON-TSTM WND DMG CANTON 34.24N 84.49W
07/03/2013 CHEROKEE GA EMERGENCY MNGR
TREES ARE REPORTED DOWN ACROSS THE COUNTY MAINLY DUE TO
THE EXCESSIVE RAINFALL AND SATURATED GROUND. BRIEF WIND
GUSTS TO AROUND 30 MPH OCCURED IN THE AREA. .
&&
GWETZELLocal storm report, Jul 3, 3:08 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD BUCHANAN 33.80N 85.19W
07/03/2013 HARALSON GA EMERGENCY MNGR
TWO ROADS WERE CLOSED DUE TO FLASH FLOODING. A COUPLE OF
CREEKS WERE ALSO TEMPORARILY OUT OF THEIR BANKS.
&&
RWILLISLocal storm report, Jul 3, 3:10 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 W ATLANTA 33.75N 84.44W
07/03/2013 M2.10 INCH FULTON GA ASOS
THIS IS A 6 HOUR TOTAL RECORDED AT FULTON COUNTY AIRPORT
FROM 8 AM TO 2 PM.
&&
GWETZELLocal storm report, Jul 3, 3:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD LAGRANGE 33.04N 85.03W
07/03/2013 TROUP GA BROADCAST MEDIA
FLOODING IS OCCURING ON SOUTH GREENWOOD STREET IN
LAGRANGE.
&&
GWETZELLocal storm report, Jul 3, 3:36 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD WORKMORE 31.94N 82.94W
07/02/2013 TELFAIR GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A COUPLE OF ROAD CLOSURES
ACROSS THE COUNTY DUE TO WATER COVERING ROADWAYS.
&&
RWILLISSpecial weather statement, Jul 3, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED JUL 3 2013
GAZ109-110-032045-
412 PM EDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TELFAIR AND
DODGE COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHINA HILL...MOVING NORTH AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR AND DODGE COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CHINA HILL...TEMPERANCE...
RHINE...MILAN AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
3189 8320 3193 8322 3195 8325 3212 8323
3208 8297 3179 8305
TIME...MOT...LOC 2013Z 190DEG 18KT 3184 8315The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:30 PM EDT | Special Weather Statement | FFC | Towns | 45 min |
| Jul 2, 10:42 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 63 hr |
| Jul 2, 11:22 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 68 min |
| Jul 3, 9:51 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 54 min |
| Jul 3, 10:15 AM EDT | Flash Flood Warning | FFC | Haralson | 2 hr |
| Jul 3, 12:00 PM EDT | Flash Flood Warning | FFC | Coweta, Heard, Troup | 3 hr |
| Jul 3, 12:10 PM EDT | Flash Flood Warning | FFC | Haralson | 6 hr |
| Jul 3, 1:24 PM EDT | Flash Flood Warning | FFC | Carroll, Cherokee, Cobb, Douglas, Fulton | 6 hr |
| Jul 3, 1:46 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 29 min |
| Jul 3, 2:16 PM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Fannin, Forsyth, Fulton, Gilmer and 3 more | 6 hr |
| Jul 3, 2:17 PM EDT | River Flood Warning | FFC | Forsyth | 15 hr |
| Jul 3, 2:28 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Jul 3, 2:55 PM EDT | Flash Flood Warning | FFC | Coweta, Heard, Meriwether, Troup | 6 hr |
| Jul 3, 4:28 PM EDT | Flash Flood Warning | FFC | Wilkes | 6 hr |
| Jul 3, 4:31 PM EDT | Flash Flood Warning | FFC | Baldwin, Wilkinson | 6 hr |
| Jul 3, 5:31 PM EDT | Flash Flood Warning | FFC | Banks, Dawson, Hall, Lumpkin, Towns, Union and 1 more | 6 hr |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.